Alert archive / South Dakota / Flash Flood Warnings in 2024
Flash Flood Warning 22, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Jun 21, 2024, 7:57 PM CDT for 5 counties in South Dakota; Lyon County, Iowa. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2024, 7:57 PM CDT (00:57 UTC)
- Expired
- Jun 21, 2024, 11:43 PM CDT
- In force
- 4 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Lyon County, IA, Clay County, SD, Lincoln County, SD, Minnehaha County, SD, Turner County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 36 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 9:00 PM CDT | FLASH FLOOD | 2 Se Irene, SD | water into homes |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 63 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 1.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
742
WGUS53 KFSD 220057
FFWFSD
IAC119-SDC027-083-099-125-135-220400-
/O.NEW.KFSD.FF.W.0022.240622T0057Z-240622T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Sioux Falls SD
757 PM CDT Fri Jun 21 2024
The National Weather Service in Sioux Falls has issued a
* Flash Flood Warning for...
Western Lyon County in northwestern Iowa...
Northwestern Clay County in southeastern South Dakota...
Central Lincoln County in southeastern South Dakota...
Southern Minnehaha County in southeastern South Dakota...
Southern Turner County in southeastern South Dakota...
Northeastern Yankton County in southeastern South Dakota...
* Until 1100 PM CDT.
* At 757 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2.5 inches of
rain have fallen. The expected rainfall rate is 1 to 3 inches in 1
hour. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Canton, Harrisburg, Lennox, Centerville, Worthing, Inwood, Viborg,
Irene, Hurley, Mayfield, Davis and Lake Alvin State Recreation
Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4327 9710 4333 9695 4334 9692 4348 9658
4353 9645 4351 9645 4350 9645 4331 9644
4326 9656 4311 9692 4302 9716 4298 9726
4313 9741 4317 9733
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
Dux3 follow-up statements
364
WGUS73 KFSD 220320
FFSFSD
Flash Flood Statement
National Weather Service Sioux Falls SD
1020 PM CDT Fri Jun 21 2024
IAC119-SDC027-083-099-125-135-220400-
/O.CON.KFSD.FF.W.0022.000000T0000Z-240622T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lyon IA-Clay SD-Lincoln SD-Minnehaha SD-Turner SD-Yankton SD-
1020 PM CDT Fri Jun 21 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING FOR WESTERN LYON, NORTHWESTERN CLAY, CENTRAL LINCOLN,
SOUTHERN MINNEHAHA, SOUTHERN TURNER AND NORTHEASTERN YANKTON
COUNTIES...
At 1020 PM CDT, emergency management reported thunderstorms
producing heavy rain across the warned area. Between 4 and 6 inches
of rain have fallen. Additional rainfall amounts of 1 to 3 inches
are possible in the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Canton, Harrisburg, Lennox, Centerville, Worthing, Inwood, Viborg,
Irene, Hurley, Mayfield, Davis and Lake Alvin State Recreation
Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4327 9710 4333 9695 4334 9692 4348 9658
4353 9645 4351 9645 4350 9645 4331 9644
4326 9656 4311 9692 4302 9716 4298 9726
4313 9741 4317 9733
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
IG248
WGUS53 KFSD 220327
FFWFSD
IAC119-SDC027-083-099-125-135-220600-
/O.EXT.KFSD.FF.W.0022.000000T0000Z-240622T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Sioux Falls SD
1027 PM CDT Fri Jun 21 2024
The National Weather Service in Sioux Falls has extended the
* Flash Flood Warning for...
Western Lyon County in northwestern Iowa...
Northwestern Clay County in southeastern South Dakota...
Central Lincoln County in southeastern South Dakota...
Southern Minnehaha County in southeastern South Dakota...
Southern Turner County in southeastern South Dakota...
Northeastern Yankton County in southeastern South Dakota...
* Until 100 AM CDT.
* At 1027 PM CDT, emergency management reported thunderstorms
producing heavy rain across the warned area. Between 4 and 6
inches of rain have fallen. Additional rainfall amounts of 1 to 3
inches are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Canton, Harrisburg, Lennox, Centerville, Worthing, Inwood, Viborg,
Irene, Hurley, Mayfield, Davis and Lake Alvin State Recreation
Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4327 9710 4333 9695 4334 9692 4348 9658
4353 9645 4351 9645 4350 9645 4331 9644
4326 9656 4311 9692 4302 9716 4298 9726
4313 9741 4317 9733
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
IG101
WGUS73 KFSD 220443
FFSFSD
Flash Flood Statement
National Weather Service Sioux Falls SD
1143 PM CDT Fri Jun 21 2024
IAC119-SDC027-083-099-125-135-220453-
/O.CAN.KFSD.FF.W.0022.000000T0000Z-240622T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lyon IA-Clay SD-Lincoln SD-Minnehaha SD-Turner SD-Yankton SD-
1143 PM CDT Fri Jun 21 2024
...FLASH FLOOD WARNING IS CANCELLED FOR WESTERN LYON, NORTHWESTERN
CLAY, CENTRAL LINCOLN, SOUTHERN MINNEHAHA, SOUTHERN TURNER AND
NORTHEASTERN YANKTON COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
An Areal Flood Warning remains in effect until 945 AM CDT Saturday
for portions of southeastern South Dakota, northwestern Iowa, and
southwest Minnesota.
&&
LAT...LON 4327 9710 4333 9695 4334 9692 4348 9658
4353 9645 4351 9645 4350 9645 4331 9644
4326 9656 4311 9692 4302 9716 4298 9726
4313 9741 4317 9733
$$
IGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 6:26 PM CDT, 1 hour 31 minutes earlier. Its key messages:
- Widespread thunderstorm activity is expected tonight, bringing risk of severe weather but also another round of very heavy rainfall.
- Evening severe weather risks focus on hail up to 1.5" in diameter, brief 60 mph winds, and a tornado or two.
- Already ongoing flooding may worsen with convection tonight, spreading widespread impacts further into Northwestern Iowa and extreme southeastern South Dakota. Record river flooding is likely on several basins.
- Conditions will quiet down through the upcoming weekend into early next week. Temperatures remain near seasonal normals.
- Pattern through next week doesn't favor any long duration rain, but several brief risks for passing convection.
Area forecast discussion, Jun 21, 6:26 PM CDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
626 PM CDT Fri Jun 21 2024
.KEY MESSAGES...
- Widespread thunderstorm activity is expected tonight,
bringing risk of severe weather but also another round of very
heavy rainfall.
- Evening severe weather risks focus on hail up to 1.5" in
diameter, brief 60 mph winds, and a tornado or two.
- Already ongoing flooding may worsen with convection tonight,
spreading widespread impacts further into Northwestern Iowa
and extreme southeastern South Dakota. Record river flooding
is likely on several basins.
- Conditions will quiet down through the upcoming weekend into
early next week. Temperatures remain near seasonal normals.
- Pattern through next week doesn't favor any long duration
rain, but several brief risks for passing convection.
&&
.DISCUSSION...
Issued at 244 PM CDT Fri Jun 21 2024
THIS Afternoon: Pesky elevated convection continues along an 850
frontal zone just north of I-90 this afternoon. Weak mid-lvl wave
is beginning to push into central South Dakota this afternoon and
should help serve as a focal point for renewed convection later this
afternoon evening. At the surface, a stationary boundary is
meandering through northeast Nebraska into portions of northwest
Iowa. It's difficult to say if much more northward progression of
the front will take place, given cool outflow from convection to the
north. Further south within the warm sector, we're gradually
reaching convective temperatures spring isolated to scattered
convection to form.
THIS EVENING and TONIGHT: We'll begin to see additional convection
develop later this afternoon along and north of the surface
front. Soundings again reveal a fairly large and tall CAPE
profile, suggesting upwards of 1500-2000 J/KG MLCAPE across the
MO river valley into northwest Iowa. Most of the warm sector
will reside on the edge of the best area of effective shear,
though with values approaching 40 knots near the front, some
supercells will be possible. Hail potentially up to 1.5" may be
possible, but moist soundings may limit overall wind potential.
The coupling of 250-300 J/KG and 0-1km helicity approaching
100-150 m2/s2 could lead to a confined risk of a tornado or two
along the front early this evening.
Perhaps the greatest concern will once again be from heavy rainfall.
Convection forming along the boundary will be very slow moving,
likely drifting east and then southeast as cold pools develop. The
environment remains very primed for heavy rainfall with PWAT values
pushing 200% of normal, deep warm cloud layer, and a classic setup
for training along the warm front this evening. CAMs all support
high rainfall rates as high as 2-3" per hour, leading to the
potential of widespread 2 to 5" rainfall totals across southeastern
South Dakota and Northwestern Iowa, generally between I-90 and
Highway 20 by midnight. The only caveat is if activity can
become a bit more forward propagating than some CAMS suggest.
Convection may be a bit more isolated to scattered further
north towards Highway 14 as convection further south interrupts
the low- lvl flow. The initial burst of heavy convection may
linger through midnight before propagating east of the CWA.
However, a secondary shortwave moving out of western South
Dakota may bring another complex of storms eastwards. CAMS are
more conflicted on if this system will bring a secondary risk
for heavy convection within a linear band north of I-90 through
daybreak.
SATURDAY: Elevated convection may continue deep into the morning
hours of Saturday before shortwave energy drives the baroclinic zone
eastward. Cooler temperatures and dry conditions then move into
the region for the rest of the day Saturday.
SUNDAY: Increasing heights over the Plains leads to a warmer day on
Sunday which is desperately needed after multiple rounds of
rain. Temperatures rise into the 80s.
MONDAY-FRIDAY: The pattern relents for much of the upcoming
week, but that doesn't mean we're out of the woods. A quasi-
zonal flow through mid-week will allow at least one progressive
risk for thunderstorms in the region Monday night as a front
drops in from the northwest. Thankfully with mid-lvl heights
rising over the Rockies, this should drive the associated front
well south of the CWA by Wednesday and Thursday. However, we
just can't shake the rain risks, as most medium range models
show aggressive return flow moving back into the Plains by the
end of next week.
&&
.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 617 PM CDT Fri Jun 21 2024
Mostly VFR conditions will transition to MVFR and lower tonight
mostly due to developing thunderstorms along with the potential
for developing fog. Taking a look across the area, scattered
showers and thunderstorms continue to develop mostly north of
I-90 causing MVFR to IFR ceilings/visibilities. Expect
developing more activity to fill in over the course of the
evening with greatest chances being focused east of I-29
overnight. Otherwise, light easterly winds will become more
light and variable overnight as the surface high moves overhead.
With lingering moisture in the lower levels of the atmosphere
especially north of I-90, could see some patchy fog develop
along the Hwy-14 corridor as the surface high decouples the
winds. Lastly, winds will become northwesterly by Saturday
afternoon with some marginal breeziness possible to end the TAF
period.
&&
.HYDROLOGY...
Issued at 244 PM CDT Fri Jun 21 2024
No changes to the ongoing flood watch for the forecast area.
Models in strong agreement that a focal point for heavy rain
will develop this evening south of I-90 and north of Highway 20.
Potential rainfall totals of 2 to 5" may be possible, which may
lead to even worsening conditions on many area rivers, and
increasing the potential for widespread areal flooding. Some
river basins may see record flooding over the upcoming days.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Flood Watch through Saturday morning for SDZ038>040-050-
052>071.
MN...Flood Watch through Saturday morning for MNZ071-072-080-081-
089-090-097-098.
IA...Flood Watch through Saturday morning for IAZ001>003-012>014-
020>022.
NE...Flood Watch through Saturday morning for NEZ013.
&&
DISCUSSION...Dux
AVIATION...Dux
HYDROLOGY...DuxHazardous weather outlook, Jun 21, 4:49 PM CDT, 3 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 449 PM CDT Fri Jun 21 2024 IAZ022-MNZ071-072-080-081-097-SDZ038>040-050-052>065-222200- Buena Vista-Lincoln-Lyon-Murray-Cottonwood-Pipestone-Beadle- Kingsbury-Brookings-Gregory-Jerauld-Sanborn-Miner-Lake-Moody-Brule- Aurora-Davison-Hanson-McCook-Minnehaha-Charles Mix-Douglas- Hutchinson- 449 PM CDT Fri Jun 21 2024 This Hazardous Weather Outlook is for northwest Iowa, southwest Minnesota, central South Dakota, east central South Dakota, south central South Dakota and southeast South Dakota. .DAY ONE...Tonight. A few more scattered showers with an occasional rumble of thunder will be possible through the late evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Ongoing flooding concerns will continue over the next few days due mostly to lingering inundation and localized rises to creeks/streams. More scattered showers and storms will be possible by Sunday night. A few storms may become severe with large hail and damaging winds being the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. IAZ001>003-012>014-020-021-031-MNZ089-090-098-NEZ013-014-SDZ066>071- 222200- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Woodbury- Nobles-Jackson-Rock-Dixon-Dakota-Turner-Lincoln-Bon Homme-Yankton- Union- 449 PM CDT Fri Jun 21 2024 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska and southeast South Dakota. .DAY ONE...Tonight. Scattered showers and thunderstorms will continue to develop through late tonight. A few storms will become severe with large hail and an isolated tornado or two being your primary threats. Prolonged heavy downpours with developing convection could increase flooding concerns mostly across portions of northwestern IA. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Ongoing flooding concerns will continue over the next few days due mostly to lingering inundation and localized rises to creeks/streams. More scattered showers and storms will be possible by Sunday night. A few storms may become severe with large hail and damaging winds being the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 21, 5:02 PM CDT, 2 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
502 PM CDT Fri Jun 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Hail 2 N Everly 43.18N 95.32W
06/21/2024 E1.00 Inch Clay IA Public
Report from mPING: Quarter (1.00 in.).
&&
TRMLocal storm report, Jun 21, 5:11 PM CDT, 2 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
511 PM CDT Fri Jun 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM Hail 7 N Lake Andes 43.25N 98.51W
06/21/2024 M0.88 Inch Charles Mix SD Public
&&
JCLocal storm report, Jun 21, 5:27 PM CDT, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
527 PM CDT Fri Jun 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM Tstm Wnd Gst 4 WNW Spencer 43.17N 95.22W
06/21/2024 M75 MPH Clay IA ASOS
ASOS station KSPW Spencer Municipal Airport.
&&
TRMLocal storm report, Jun 21, 6:01 PM CDT, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
601 PM CDT Fri Jun 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM Tstm Wnd Gst Orland 43.89N 97.19W
06/21/2024 E65 MPH Lake SD Trained Spotter
Strong wind gusts for about 5 minutes ahead
of the storm estimated at 60 to 70 mph. Blew
sticks and branches all over the yard.
&&
TRMLocal storm report, Jun 21, 6:09 PM CDT, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
609 PM CDT Fri Jun 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM Hail 6 ENE Dickens 43.17N 94.92W
06/21/2024 E1.00 Inch Clay IA Trained Spotter
In addition to a few dime sized hail stones,
1.35 inch of rain occurred in 22 minutes as
the storm pushed through.
&&
TRMLocal storm report, Jun 21, 6:13 PM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
613 PM CDT Fri Jun 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM Flash Flood 4 W Orland 43.89N 97.27W
06/21/2024 Lake SD Public
Water running over the road at the
intersection of 476th ave and 271st.
&&
MDThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:32 PM CDT | Flash Flood Warning | FSD | Aurora, Brule, Charles Mix, Davison, Douglas, Gregory and 2 more | 3 hr |
| Jun 21, 7:33 PM CDT | Flash Flood Warning | FSD | Bon Homme, Clay, Hutchinson, Lincoln, McCook, Minnehaha and 2 more | 4 hr |
| Jun 22, 1:30 AM CDT | Areal Flood Warning | FSD | Union | 59 hr |
| Jun 22, 3:40 AM CDT | River Flood Warning | FSD | Bon Homme | 3 days |
| Jun 22, 3:40 AM CDT | River Flood Warning | FSD | Minnehaha | 21 days |
| Jun 22, 3:40 AM CDT | River Flood Warning | FSD | Union | 21 days |
| Jun 22, 7:10 AM CDT | River Flood Warning | FSD | Moody | 21 days |
| Jun 22, 7:15 AM CDT | River Flood Warning | FSD | Moody | 21 days |
| Jun 22, 10:32 AM CDT | River Flood Warning | FSD | Union | 6 days |
| Jun 22, 12:28 PM CDT | River Flood Warning | FSD | Brookings | 21 days |
| Jun 22, 2:14 PM CDT | River Flood Warning | FSD | Moody | 21 days |
| Jun 22, 2:14 PM CDT | River Flood Warning | FSD | Minnehaha, Moody | 21 days |
| Jun 22, 6:12 PM CDT | River Flood Warning | FSD | Moody | 21 days |
| Jun 21, 8:19 PM CDT | Flash Flood Warning | FSD | Dickinson, Lyon, O'Brien, Osceola, Sioux | 4 hr |
| Jun 21, 8:45 PM CDT | Flash Flood Warning | FSD | Lyon, Osceola | 4 hr |
| Jun 21, 9:13 PM CDT | Tornado Warning | FSD | Osceola | 32 min |
| Jun 21, 9:25 PM CDT | Flash Flood Warning | FSD | Clay, Dickinson, O'Brien, Sioux | 4 hr |
| Jun 21, 9:44 PM CDT | Tornado Warning | FSD | Sioux | 17 min |
| Jun 21, 10:00 PM CDT | Severe Thunderstorm Warning | FSD | O'Brien, Osceola | 30 min |
| Jun 21, 10:57 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson | 33 min |
| Jun 22, 1:56 AM CDT | Flash Flood Warning | FSD | Sioux | 3 hr |
| Jun 22, 3:40 AM CDT | River Flood Warning | FSD | O'Brien | 21 days |
| Jun 22, 3:40 AM CDT | River Flood Warning | FSD | Dickinson | 23 days |
| Jun 22, 3:40 AM CDT | River Flood Warning | FSD | Clay | 21 days |
| Jun 22, 3:40 AM CDT | River Flood Warning | FSD | Sioux | 21 days |
| Jun 22, 3:40 AM CDT | River Flood Warning | FSD | Dickinson | 21 days |
| Jun 22, 3:40 AM CDT | River Flood Warning | FSD | Plymouth, Woodbury | 3 days |
| Jun 22, 7:18 AM CDT | River Flood Warning | FSD | Cherokee | 29 hr |
Nearby
Flash Flood Warnings in South Dakota, 2024Flash Flood Warnings in Iowa, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.